Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Operator-stable probability distributions on vector groups

Author: Michael Sharpe
Journal: Trans. Amer. Math. Soc. 136 (1969), 51-65
MSC: Primary 60.08
MathSciNet review: 0238365
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154
  • Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 115, Springer-Verlag, Berlin-New York, 1979. Structure of topological groups, integration theory, group representations. MR 551496
  • Nathan Jacobson, Lectures in abstract algebra. Vol. II. Linear algebra, D. Van Nostrand Co., Inc., Toronto-New York-London, 1953. MR 0053905
  • P. Lévy, Théorie de l’addition des variable aléatoires, 2nd ed., Gauthier-Villars, Paris, 1954.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.08

Retrieve articles in all journals with MSC: 60.08

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society